AC77, I think u r right...skin burning probably from Tylenol 3

Discussion in 'Fibromyalgia Main Forum' started by Jen F, Jun 18, 2003.

  1. Jen F

    Jen F New Member

    Now I have general urticaria -- my skin feels like it's sunburned, even the soles of my feet and my lips.

    I didn't take the celebrex today, but did continue Tyl 3's and flexeril.

    So, now I am on Chlor Triplon too, since it's the only anti non-drowsy antihistamine I have in the medicine cabinet. i.e. may make me sleepy, which would be nice.

    And yet the doctor said to me he thinks my pain will be gone in a week. AT this rate, it's gonna be a REAL LONG WEEK.

    Boy, I sure hope he's right. but I'm worried I have FM type problems, or RA or something.

    One thing for sure--I need a new couch with better back support.

    Anyone else get skin burning from any of the drugs I have started taking recently?

    Tyl 3
    Flexeril generic
    Celebrex

    or from
    B12?

    or bromelain?